# SDR 97ZZZX1178

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47962
- Make and model: Cessna 152
- Aircraft serial: 15283264
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 040010758
- Condition: Frayed
- Location: Rt Wing
- Part time: 5,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PANEL AT FLAP OUTBOARD HINGE AREA.  INSPECTED AFT CABLE FOR WEAR WHERE IT GOES OVER ANTI-CHAFE BOX.  THIS IS SECOND AIRCRAFT THAT AILERON CABLE WAS FOUND FRAYED AT THIS POINT.
